RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lebed', G K

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:116
Abstract pages:1337
Full texts:550
References:55

http://www.mathnet.ru/eng/person25422
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/295348

Publications in Math-Net.Ru
1976
1. G. K. Lebed', A. P. Torokhtii, “Über eine Methode zur Konstruktion von Algorithmen zur Näherungsloesung linearer Integralgleichungen Volterraschen Typs.”, Differ. Uravn., 12:9 (1976),  1683–1692  mathnet  zmath
1975
2. G. K. Lebed', “Some inequalities for trigonometric and algebraic polynomials and their derivatives”, Trudy Mat. Inst. Steklov., 134 (1975),  142–160  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 134 (1977), 161–182
1971
3. G. K. Lebed', A. A. Avdeenko, “Approximation of periodic functions by Fejér suns”, Izv. Akad. Nauk SSSR Ser. Mat., 35:1 (1971),  83–92  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:1 (1971), 86–96
1970
4. G. K. Lebed', “On quadrature formulas with smallest bound for the remainder on certain classes of functions. II”, Izv. Akad. Nauk SSSR Ser. Mat., 34:3 (1970),  639–661  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:3 (1970), 645–669
1968
5. G. K. Lebed', “Quadrature formulas with minimum error for certain classes of functions”, Mat. Zametki, 3:5 (1968),  577–586  mathnet  mathscinet  zmath; Math. Notes, 3:5 (1968), 368–373
1967
6. G. K. Lebed', “Trigonometric series with coefficients satisfying certain conditions”, Mat. Sb. (N.S.), 74(116):1 (1967),  100–118  mathnet  mathscinet  zmath; Math. USSR-Sb., 3:1 (1967), 91–108
1964
7. G. K. Lebed', “On a theorem of S. N. Bernstein”, Dokl. Akad. Nauk SSSR, 159:4 (1964),  742–745  mathnet  mathscinet  zmath
1958
8. G. K. Lebed', “Certain problems involved in the approximation of functions of one variable by algebraic polynomials”, Dokl. Akad. Nauk SSSR, 118:2 (1958),  239–242  mathnet  mathscinet  zmath
1957
9. G. K. Lebed', “Inequalities for polynomials and their derivatives”, Dokl. Akad. Nauk SSSR, 117:4 (1957),  570–572  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020